# SDR SWAA2023050927758

- Difficulty date: April 14, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH ANGLE AT ACB BS727E LBL7 WL152.<[01] FOUND TO BE WITH NO LIMITS IAW SRM 53-00-53-1A-2;[02] PART TO BE REPAIR BY REPLACEMENT PEER SRM 51-10-02 PARAGRAPH 9.C;[03] REMOVED ATTACH ANGLE AT ACB BS 727E LBL7 WL 152 IAW SRM 51-40-02;[04] RECEIVED NEW CLIP TA ACB BS 727E LBL7 WL 152 ITEM146A1320-82 PO#821987. LOCATED AND DRILLED IAW SRM 51-40-05;DWG 146A1320. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL THE NEW ANGLE.;[06] INSTALLED CLIP AT ACB BS727E LBL7 WL152 IAW SRM 51-40-02 AND DWG146A7810;[07] REQUEST INSPECTIOIN;[08] VERIFIED CORRECTIVE ACTION 6.;[09] VERIFIED MEASUREMENT TABLE.
